There is something that you might want to investigate is regards to your son's fever. There are certain medications that can cause something called "drug induced fever." There are several antibiotics and other meds that cause fever in some people. Myself, I remained hospitalized for 19 days following a procedure that would normally have me home in 3 days. The culprit was the antibiotic Macrodantin, commonly precribed for a bladder infection. Macrodantin caused me to have high fevers and made me very ill looking.
Your son is on allopurinol, correct? That is one of the meds known to cause fever. You might want to goggle "drug induced fever" and compare the list of known meds with what your son is taking. I know this is a long shot but given the inability of the doctors to discover a cause, I thought I would suggest it.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.